MAUDE Adverse Event Report: ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REVERS LEVER-LOCKING BROACH HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 11/30/2022 by a sales representative via (b)(4) that an ar-9510-2 broach handle tip broke and is stuck in the housing.Case involvement, no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-9510-2 serial/batch number (b)(6) was received for investigation.Functional testing found that the device does not function as required.The handled trigger does not stay in place.Visual evaluation found many discoloration spots and a piece of metal stock in the 20°r hole.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver with the screw head.

Brand Name
REVERS LEVER-LOCKING BROACH HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19476610
Report Number1220246-2024-05046
Device Sequence Number15186493
Product Code LXH
UDI-Device Identifier00888867290464
UDI-Public00888867290464
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS LEVER-LOCKING BROACH HANDLE
Device Catalogue NumberAR-9510-2
Device Lot Number052136-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown